# SDR TWRA9779

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR BUSTLE LIGHT INOP AT R-1 DOOR DURING DAILY SERVICE AT JED.  FOUND BROKEN WIRE AT PIN 15 JUMPER, REPLACED PIN.  OPS OK PER 33-51-00.  (M)
